# SDR REXA2013022600424

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 22,444 hours, 19,897 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERABLE FROM ROW 1 TO ROW 5.  RESEATED CONNECTOR AT SEAT ROW 5.  OPERATIONS CHECKS GOOD IAW AMM 33-51-01.
